PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Conformal $\mathcal {F}$-harmonic maps for Finsler manifolds

Volume 134 / 2014

Jintang Li Colloquium Mathematicum 134 (2014), 227-234 MSC: 53C60, 58E20, 53B40. DOI: 10.4064/cm134-2-6


By introducing the ${\mathcal F}$-stress energy tensor of maps from an $n$-dimensional Finsler manifold to a Finsler manifold and assuming that $(n-2){\mathcal F(t)}'-2t{\mathcal F(t)}''\not =0$ for any $t\in [0, \infty )$, we prove that any conformal strongly ${\mathcal F}$-harmonic map must be homothetic. This assertion generalizes the results by He and Shen for harmonics map and by Ara for the Riemannian case.


  • Jintang LiSchool of Mathematical Sciences
    Xiamen University
    361005 Xiamen, Fujian, China

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image